Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A type of differential system containing a parameter


Author: F. H. Murray
Journal: Trans. Amer. Math. Soc. 25 (1923), 315-324
MSC: Primary 34A45; Secondary 34A12
MathSciNet review: 1501247
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A45, 34A12

Retrieve articles in all journals with MSC: 34A45, 34A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1923-1501247-X
PII: S 0002-9947(1923)1501247-X
Article copyright: © Copyright 1923 American Mathematical Society